Viscosity approximation process for fixed points of asymptotically pseudocontractive semigroups

Lijuan Zhang

Abstract


Moudafi’s viscosity approximation with a strongly continuous uniformly asymptotically regular and uniformly L-Lipschitz semigroup of asymptotically pseudocontractive mappings are considered. A strong convergence theorem of fixed points is established.

Full Text: PDF

How to Cite this Article:

Lijuan Zhang, Viscosity approximation process for fixed points of asymptotically pseudocontractive semigroups, Advances in Fixed Point Theory, Vol 5, No 2 (2015), 208-215

Copyright © 2015 Lijuan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.